Authors: Karakostas, George
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the recursive sequence xn+1-α+xn-k/f(xn,...,xn-k+1)
Journal: Demonstratio Mathematica
Volume: 38
Issue: 3
First page: 595
Last page: 610
Issue Date: 1-Jul-2005
ISSN: 0420-1213
DOI: 10.1515/dema-2005-0309
Abstract: 
The boundedness, global attractivity, oscillatory and asymptotic periodicity of the nonnegative solutions of the difference equation of the form (Equation presented) is investigated, where α > 0, k ∈ N and /: [0, ∞)k → (0, ∞) is a continuous function nondecreasing in each variable.
Keywords: Asymptotic periodicity | Boundedness | Difference equation | Equilibrium | Global attractivity | Positive solution
Publisher: de Gruyter

Show full item record

SCOPUSTM   
Citations

3
checked on Feb 5, 2023

Page view(s)

21
checked on Feb 5, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.